On equivalence of graded rings.

Refai, Mashhoor; Obiedat, Sofyan

International Journal of Mathematics and Mathematical Sciences (1998)

  • Volume: 21, Issue: 1, page 97-101
  • ISSN: 0161-1712

How to cite

top

Refai, Mashhoor, and Obiedat, Sofyan. "On equivalence of graded rings.." International Journal of Mathematics and Mathematical Sciences 21.1 (1998): 97-101. <http://eudml.org/doc/47944>.

@article{Refai1998,
author = {Refai, Mashhoor, Obiedat, Sofyan},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {graded rings; graded semiprime rings; graded Noetherian rings; homogeneously equivalent rings; homogeneous elements; graded ideals; graded simple rings; strongly graded rings},
language = {eng},
number = {1},
pages = {97-101},
publisher = {Hindawi Publishing Corporation, New York},
title = {On equivalence of graded rings.},
url = {http://eudml.org/doc/47944},
volume = {21},
year = {1998},
}

TY - JOUR
AU - Refai, Mashhoor
AU - Obiedat, Sofyan
TI - On equivalence of graded rings.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1998
PB - Hindawi Publishing Corporation, New York
VL - 21
IS - 1
SP - 97
EP - 101
LA - eng
KW - graded rings; graded semiprime rings; graded Noetherian rings; homogeneously equivalent rings; homogeneous elements; graded ideals; graded simple rings; strongly graded rings
UR - http://eudml.org/doc/47944
ER -

NotesEmbed ?

top

You must be logged in to post comments.